A Rigid Analytical Regulator for the K-2 of Mumford Curves

File Description SizeFormat 
Publications of the Research Institute for Mathematical Sciences_46_2_2010 (2).pdfAccepted version265.24 kBAdobe PDFDownload
Title: A Rigid Analytical Regulator for the K-2 of Mumford Curves
Author(s): Pal, A
Item Type: Journal Article
Publication Date: 1-Jun-2010
URI: http://hdl.handle.net/10044/1/18375
DOI: http://dx.doi.org/10.2977/PRIMS/8
ISSN: 0034-5318
Publisher: KYOTO UNIV
Start Page: 219
End Page: 253
Journal / Book Title: PUBLICATIONS OF THE RESEARCH INSTITUTE FOR MATHEMATICAL SCIENCES
Volume: 46
Issue: 2
Copyright Statement: © 2014 EMS Publishing House. All rights reserved
Publication Status: Published
Appears in Collections:Pure Mathematics



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons